# SDR AALA202104309009

- Difficulty date: April 30, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 98521240001
- Part serial: 2572
- Condition: Inoperative
- Location: L3 Door Emer Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT NUMBER 3 OVER WING DOOR EMERGENCY POWER ASSIST SYSTEM BACKUP BATTERY RED LIGHT FAILS TO ILLUMINATE DURING OPERATIONAL CHECK. REMOVED AND REPLACED EMERGENCY POWER ASSIST BATTERY (PED3) PER AMM 52-12-19-000-802.
